# SDR UPS96220817

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Midspar
- Part number: 177CRES150170K
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION RT FIN MID-SPAR HAS FRETTING CORROSION AT ACCESS PANEL 9602 FIN STA 226.7 FIN W.L. 168.39 AND BS 1495.75.  CORROSION REMOVAL OUT OF LIMITS, REMOVED DAMAGED AREA FABRICATED AND INSTALLED REPAIR PARTS PER TRAMCO E.W.O. 96-2402.
